File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization for T-S model based uncertain stochastic systems

TitleStabilization for T-S model based uncertain stochastic systems
Authors
KeywordsFuzzy system
Stochastic stability
Stochastic system
Uncertain system
Wiener process
Issue Date2011
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ins
Citation
Information Sciences, 2011, v. 181 n. 4, p. 779-791 How to Cite?
AbstractThis paper considers the stabilization problem of a class of uncertain Itô stochastic fuzzy systems driven by a multidimensional Wiener process. The uncertainty modeled in the systems is of the linear fractional type which includes the norm-bounded uncertainty as a special case. The objective is to design a state-feedback fuzzy controller such that the closed-loop system is robustly asymptotically stable under a stochastic setting. By using a stochastic Lyapunov approach, sufficiency conditions for the stability and stabilization of this class of systems are established based on a novel matrix decomposition technique. The derived stability conditions are then employed to design controllers which stabilize the uncertain Itô stochastic fuzzy systems. Two simulation examples are given to illustrate the effectiveness of the approaches proposed. © 2010 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/139428
ISSN
2015 Impact Factor: 3.364
2015 SCImago Journal Rankings: 2.513
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of PR China60974006
60934009
GRFHKU 7137/09E
Funding Information:

This work was supported in part by the National Natural Science Foundation of PR China under Grants 60974006 and 60934009, the 973 program No 2009CB320600, and the GRF Grant under HKU 7137/09E.

References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_HK
dc.contributor.authorRen, Wen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2011-09-23T05:49:24Z-
dc.date.available2011-09-23T05:49:24Z-
dc.date.issued2011en_HK
dc.identifier.citationInformation Sciences, 2011, v. 181 n. 4, p. 779-791en_HK
dc.identifier.issn0020-0255en_HK
dc.identifier.urihttp://hdl.handle.net/10722/139428-
dc.description.abstractThis paper considers the stabilization problem of a class of uncertain Itô stochastic fuzzy systems driven by a multidimensional Wiener process. The uncertainty modeled in the systems is of the linear fractional type which includes the norm-bounded uncertainty as a special case. The objective is to design a state-feedback fuzzy controller such that the closed-loop system is robustly asymptotically stable under a stochastic setting. By using a stochastic Lyapunov approach, sufficiency conditions for the stability and stabilization of this class of systems are established based on a novel matrix decomposition technique. The derived stability conditions are then employed to design controllers which stabilize the uncertain Itô stochastic fuzzy systems. Two simulation examples are given to illustrate the effectiveness of the approaches proposed. © 2010 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/insen_HK
dc.relation.ispartofInformation Sciencesen_HK
dc.subjectFuzzy systemen_HK
dc.subjectStochastic stabilityen_HK
dc.subjectStochastic systemen_HK
dc.subjectUncertain systemen_HK
dc.subjectWiener processen_HK
dc.titleStabilization for T-S model based uncertain stochastic systemsen_HK
dc.typeArticleen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.ins.2010.11.002en_HK
dc.identifier.scopuseid_2-s2.0-78649861588en_HK
dc.identifier.hkuros196468en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-78649861588&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume181en_HK
dc.identifier.issue4en_HK
dc.identifier.spage779en_HK
dc.identifier.epage791en_HK
dc.identifier.isiWOS:000286542600006-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZhou, S=7404166480en_HK
dc.identifier.scopusauthoridRen, W=35620802900en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.citeulike8231473-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats